# SDR RAIA2010042500001

- Difficulty date: April 25, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 22,134 hours, 19,260 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED RECEIVING A BAGGAGE DOOR OPEN INDICATION SHORTLY AFTER TAKEOFF.  MAINTENANCE ORIGINALLY DEFERRED THE INDICATION PR THE MEL INSTRUCTIONS.  THE DEFERRAL WAS CLEARED BY MAINTENANCE BY CLEANING THE BAGGAGE DOOR INDICATION MICROSWITCHES.  FOLLOW-ON OPERATIONAL CHECK OF THE INDICATING SYSTEM PROVED A GOOD FIX AT THAT TIME.
